# SDR RAIA2010020100001

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,611 hours, 24,140 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE CREW REPORTED A FUEL LEAK FROM THE RT WING FUEL CAP.  MAINTENANCE INSPECTED THE CAP AND FOUND IT NOT TO BE SECURED PROPERLY.  THE CAP WAS SECURED AND THE FLIGHT CONTINUED TO ITS DESTINATION.
